# SDR DL73S050446

- Difficulty date: August 10, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- Aircraft time: 58,549 hours, 44,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHTS INOP ROWS 11 THRU 15 DEF.  REPLACED FUSES ON POWER SUPPLY, CHECK OK.
